# SDR SWIA200718424

- Difficulty date: April 16, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 26,359 hours, 38,165 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATING CORROSION FOUND ON PROFILE OF RIGHT SIDE CROSSBEAM MEMBER FORWARD OF CARGO DOOR, DISCOVERED AT C-CHECK.  REPAIRED RIGHT SIDE OF CROSSBEAM IAW EMB 120 SRM 51-10-02 PG 3 SEC 3A, P/N 120-04449-001.
